# SDR DALA2023012000456

- Difficulty date: January 20, 2023
- Submitted: January 20, 2023
- Operation: Air carrier
- Aircraft: N813NW
- Make and model: Airbus A330-323
- Aircraft serial: 0799
- Aircraft time: 66,751 hours, 8,756 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE AT SEAT 41, 43, 44 AND 49.  FOUND EMERGENCY LIGHT CONNECTOR LOOSE AND WIRING BROKE. RECONNECTED THE CONNECTOR AND CRIMPED NEW CONNECTOR PIN.
